S I A M Journal on Scientific Computing

ISSNs: 1064-8275

ISSNs (Electronic): 1095-7197

Society for Industrial and Applied Mathematics, United States

ISI indexed (2013): yes, FI (2013): 2

Central database

Journal

  1. 2014
  2. Published

    Multicore Performance of Block Algebraic Iterative Reconstruction Methods. / Sørensen, Hans Henrik B.; Hansen, Per Christian.

    In: S I A M Journal on Scientific Computing, Vol. 36, No. 5, 2014, p. C524-C546.

    Publication: Research - peer-reviewJournal article – Annual report year: 2014

  3. 2012
  4. Submitted

    Quantitative study of undersampled recoverability for sparse images in computed tomography. / Jørgensen, Jakob Heide; Sidky, Emil Y.; Hansen, Per Christian; Pan, Xiaochuan.

    In: S I A M Journal on Scientific Computing, 2012.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  5. Published

    Semiconvergence and Relaxation Parameters for Projected SIRT Algorithms. / Elfving, Tommy; Hansen, Per Christian; Nikazad, Touraj.

    In: S I A M Journal on Scientific Computing, Vol. 34, No. 4, 2012, p. A2000-A2017.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  6. 2007
  7. Published

    A projection-based approach to general-form Tikhonov regularization. / Kilmer, Misha E.; Hansen, Per Christian; Espanol, Malena I.

    In: S I A M Journal on Scientific Computing, Vol. 29, No. 1, 2007, p. 315-330.

    Publication: Research - peer-reviewJournal article – Annual report year: 2007

  8. 2003
  9. Published

    Accuracy of spectral and finite difference schemes in 2D advection problems. / Naulin, V.; Nielsen, A.H.

    In: S I A M Journal on Scientific Computing, Vol. 25, No. 1, 2003, p. 104-126.

    Publication: Research - peer-reviewJournal article – Annual report year: 2003

  10. 1997
  11. Published
  12. Published

    Regularization by truncated total least squares. / Hansen, Per Christian; Fierro, R.D; Golub, G.H; O'Leary, D.P.

    In: SIAM J. Sci. Comput, Vol. 18, No. 4, 1997, p. 1223-1241.

    Publication: Research - peer-reviewJournal article – Annual report year: 1997

  13. 1996
  14. Published

    A stable penalty method for the compressible Navier-Stokes equations: I. Open boundary conditions. / Hesthaven, Jan; Gottlieb, D.

    In: S I A M Journal on Scientific Computing, Vol. 17, No. 3, 1996, p. 579-612.

    Publication: ResearchJournal article – Annual report year: 1996

Download list:
Download as PDF
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
Word